RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1962, Volume 7, Issue 4, Pages 447–455 (Mi tvp4741)  

Short Communications

On the Amount of Information

Hu Kuo Ting

Tientsin

Abstract: In this paper a connection between the amount of information and a certain additive set function is constructed. This connection enables us not only to obtain all known algebraic relations between entropies and various information quantities, but also all new algebraic relations.

Full text: PDF file (906 kB)

English version:
Theory of Probability and its Applications, 1962, 7:4, 439–447

Received: 28.04.1960

Citation: Hu Kuo Ting, “On the Amount of Information”, Teor. Veroyatnost. i Primenen., 7:4 (1962), 447–455; Theory Probab. Appl., 7:4 (1962), 439–447

Citation in format AMSBIB
\Bibitem{Hu62}
\by Hu~Kuo~Ting
\paper On the Amount of Information
\jour Teor. Veroyatnost. i Primenen.
\yr 1962
\vol 7
\issue 4
\pages 447--455
\mathnet{http://mi.mathnet.ru/tvp4741}
\transl
\jour Theory Probab. Appl.
\yr 1962
\vol 7
\issue 4
\pages 439--447
\crossref{https://doi.org/10.1137/1107041}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4741
  • http://mi.mathnet.ru/eng/tvp/v7/i4/p447

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:238
    Full text:151

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020